# SDR 05009

- Difficulty date: January 30, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747206B
- Aircraft serial: 22299
- Aircraft time: 98,573 hours, 18,575 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 41,320 hours, 8,192 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Condition: Failed
- Location: Csd
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRECAUTIONARY ENG SHUTDOWN ON NR 1 ENG DUE TO LOW OIL QTY.  REMOVED AND REPLACED CONSTANT SPEED DRIVE GARLOCK SEAL IAW MM 72-61-07.  REMOVED AND REPLACED TRANSFER TUBE "O" RINGS IAW MM 72-61-15 DUE TO BROKEN "O" RING.  REMOVED AND REPLACED NR 1 CONSTANT SPEED DRIVE IAW MM 24-11-01, DUE TO LEAKING OIL.  REMOVED AND REPLACED NR 1 GENERATOR SHAFT O-RING, DUE TO BEING BROKEN IAW MM 24-21-01.  INSPECTED EXTERNAL PART OF ENG THOROUGHLY, INSPECTED VISUALLY, CK'S OK.  PERFORMED ENG, RUN-UP IAW MM 71-00-00.  ALL FUNCTIONAL RUN-UP CK'S AND PARAMETERS CK'S OK.  NO LEAKEDS NOTED.  PERFORMED WINDMILLING INSPECTION IAW MM 72-00-00.  NO DEFECTS NOTED.
